# SDR SWIA2020040149816

- Difficulty date: February 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR Â€“ INTERCOSTAL CLIP UNDER PANEL 832FL AREA Â€“ SIGNS OF CORROSION (MARKED)         (C-CHECK)   RO:3/29/2020INSTALLED NEW PAX DOOR INTERCOSTAL CLIP UNDER PANEL 832FL REF CRJ 700 SRM AND REF BOMBARDIER DWG. COMPLIED WITH SKYWEST TASKCARD.
